# SDR CA131103005

- Difficulty date: September 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,962 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1013840252
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT THE CREW SELECTED WINDSHIELD HEAT ON IN ANTICIPATION OF ICE. IMMEDIATELY THE RT WINDSCREEN SHATTERED, CREW RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE WINDSCREEN AND THE SYSTEM FUNCTION CHECKED SERVICEABLE.
